# SDR LR7A05109

- Difficulty date: August 22, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 36,048 hours, 21,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fs 497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION IAW JOB CARD HB3201 FOUND LT MLG WHEEL WELL FS 497 BOW BEAM CRACKED AT UPPER LUG, LBL 60, WL 200.  REPAIRED IAW SRM SMP 583 53-40-14.  NR 0048.
